UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                                            
Selected(0)Clear Items/Page:    Sort:
A Compact Difference Scheme for Fractional Sub-diffusion Equations with the Spatially Variable Coefficient Under Neumann Boundary Conditions Journal article
Journal of Scientific Computing, 2016,Volume: 66,Issue: 2,Page: 725-739
Authors:  Vong S.;  Lyu P.;  Wang Z.
Favorite | View/Download:4/0 | TC[WOS]:26 TC[Scopus]:0 | Submit date:2018/12/24
Compact Difference Scheme  Energy Method  Fractional Sub-diffusion Equation  Neumann Boundary Conditions  Variable Coefficient